# SDR DALA14036079233

- Difficulty date: June 16, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N933DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53543
- Aircraft time: 31,006 hours, 21,189 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Support
- Condition: Damaged
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT NLG AFT STRUT DOOR SUPPORT DAMAGED.  R & R DOOR STRUT SUPPORT IAW DWG 5913421.
